# SDR VJ9800384

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON LOWER TRAILING EDGE SKIN CORRODED ON INBOARD SIDE.  REMOVED CORRODED SKIN FROM RT PYLON LOWER TRAILING EDGE IAW DC9 SRM 51-10-2, 51-10-4.  INSTALLED NEW SKIN IAW DC9 SRM 51-30-2 AND RES 981313, REINSTALLED TRAILING EDGE ON PYLON IAW DC9 SRM 51-30-1.
